# SDR USAA2012121700018

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 61,358 hours, 40,985 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170A
- Part serial: MA11761
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - AREA OF DELAMINATION ON UPPER SURFACE OF NR  9 SPOILER PANEL APPROX 8 INCHES FROM INBOARD END & 4 INCHES UP FROM TRAILING EDGE.  REPLACED NR 9 SPOILER PANEL IAW B737 AMM 27-61-11.
